Rocky Mountain Journal of Mathematics

Multipliers for some spaces of Banach algebra valued functions

Hang-Chi Lai

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 15, Number 1 (1985), 157-166.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250181374

Digital Object Identifier
doi:10.1216/RMJ-1985-15-1-157

Mathematical Reviews number (MathSciNet)
MR779260

Zentralblatt MATH identifier
0574.43003

Subjects
Primary: 43A22

Keywords
Banach module invariant operator module homorphism algebra multiplier 4-valued continuous linear functional

Citation

Lai, Hang-Chi. Multipliers for some spaces of Banach algebra valued functions. Rocky Mountain J. Math. 15 (1985), no. 1, 157--166. doi:10.1216/RMJ-1985-15-1-157. http://projecteuclid.org/euclid.rmjm/1250181374.


Export citation